# SDR DALA2019022601210

- Difficulty date: February 25, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N913DL
- Make and model: Doug MD-88
- Aircraft serial: 49544
- Aircraft time: 81,124 hours, 62,265 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Mech
- Condition: Sheared
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR. MTC REQUEST. DURING TORQUE TEST VERIFICATION IN REF AMDS 5350-4287 STEP 1, SHAFT OF TAILCONE RELEASE MECHANISM CAM WAS SHEARED. CAM ASSY P/N: 5961568-501 WAS REMOVED PER MD-88 AMM 53-53-02-201 1 STEP 3(A) AND SERVICIABLE CAM ASSY P/N: 5961568-501 WAS INSTALLED AND TEST WAS PERFORMED OK. PER MD-88 AMM 53-53-02-201 TOOOL USED: P/N QD2R1000 S/N 116503952 D/D 29-MAY-19. (LP0959816)
